# SDR A6WA200940127

- Difficulty date: March 11, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL LONGERON INNER AND OUTER SURFACE CORRODED.  PAX DOOR LOWER SILL LONGERON REPLACED IAW SRM 51-42-06. (K)
